# SDR USAA051212

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602218
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN LOWER SKIN OF NR 5 SLAT AT RIVET, ADJACENT TO SLAT ACTUATOR CRACKED.  INSTALLED A 30.25 X 3.75 INCH REPAIR DOUBLER ON LOWER SKIN AT CENTER OF SLAT, IAW 57-43-01, DEFECT SIZE: .250 INCH.
